Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

On the number of minimal completely separating systems and antichains in a Boolean lattice

Roberts, Ian T., Rylands, Leanne J., Montag, Terry and Gruettmueller, Martin (2010). On the number of minimal completely separating systems and antichains in a Boolean lattice. Australasian Journal of Combinatorics,48:143-158.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 67 Abstract Views, 42 File Downloads  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 00:26:52 CST